Advertisement -- Learn more about ads on this site.


    ANGELBELIEVER   58,704
SparkPoints
50,000-59,999 SparkPoints
 
 

BACK ON PREDNISONE


Thursday, January 26, 2012

Hi guys. My asthma is rearing its ugly head once again. Been having difficulty breathing and have been short of breath for a week now. Went to my Dr. today and he said I was indeed wheezing. No infection though. That was good news. He feels it's allergies with all the temp changes and allergens here in Fl. He gave me a shot of albuterol and put me back on 40 mg. of Prednisone for 5 days then I drop it to 20 mg. for 5 days and they off it completely. Having a fast course of steroids will not have a lot of wt. gain involved he said. If I do gain I'll lose it quickly when I get off the medicine. What usually happens after the first day or two is that I cannot sleep much. There have been times when I have been up for 3 days with little naps in between. I get wired from it. I feel like I have a lot of energy when in fact it's a false energy. Sometimes it causes mood swings and I hate those side effects. At times I don't like myself at all. I can get grumpy so I have to try and watch my moods and attitude very carefully. But through it all the medicine does work and I can once again breathe more freely and eventually the wheezing will stop.

I did go to Curves today but only was able to do 3/4 of the first circuit...10 minutes worth but at least I tried. Hopefully Friday morning I'll do better. I'd like to be able to at least do 15 minutes.

I went to choir practice tonight and was able to sing and didn't seem to run out of air. I know the shot helped with that. It usually works pretty fast. That's what I mean about that " false "
sense of being over the attack. It takes about a month to fully recover from an asthma attack
completely.

Just wanted to fill you in on what's going on with me at present. I will conquer this speed bump in my life right now. God will help me through this as he always does. I have Bible Study in the morning and the prayer there will help too.

I'll keep you all informed as to my progress with beating this asthma flair up. emoticon
SHARE

Member Comments About This Blog Post:
MOMMA_BEAR_69 1/27/2012 10:53PM

    Glad you got to the doctor and got the necessary meds. Especially happy that they are working and you were able to go to choir practice. I know you will take care of yourself. I can't image not being able to breath. Praying for you for complete and rapid healing.
Blessings and hugs,
Helen

Report Inappropriate Comment
DJ4HEALTH 1/27/2012 8:24PM

    When my lupus attacks my lungs and they fill up with fluid I drink a tea the helps open up my lungs and makes it easier to breath. It also helps when I get pneumonia too. It is called Breath Easy and you will find it in the tea section.

Report Inappropriate Comment
ZELLAZM 1/27/2012 8:28AM

    Prayers for a speedy recovery! I know that feeling - and have also some of the same responses to prednisone treatment. It's almost scary how quickly it works. Take good care of you!

Report Inappropriate Comment
_LINDA 1/27/2012 6:27AM

    Its good to hear you can be helped and don't have to be on prednisone for very long. Hope you are feeling better and can enjoy your weekend... Can't imagine what feels like to deal with being short of breath :(

Report Inappropriate Comment
JANETELIZABETH1 1/26/2012 11:27AM

    Glad you saw your doctor and he gave you some treatment...praying it stabilises you very quickly again!
Hugs
Janet

Report Inappropriate Comment
JOYINKY 1/26/2012 9:51AM

    You're on it and you know what to do! WTG! Allergies have been bad here this winter too; mild temperatures, lots of rain. Grandkids have been having problems they've never had before! Be well.

Report Inappropriate Comment
ANOTHERMOMOF2 1/26/2012 7:46AM

    So sorry you are having trouble. I hope it gets under control and you feel better soon!

Report Inappropriate Comment
TWEETYKC00 1/26/2012 7:16AM

    Asthma is nothing to fool with, I know mine can get bad sometimes too. I hope you can get better soon.

Report Inappropriate Comment
TEDDYBEARGIRL 1/26/2012 1:06AM

    So sorry you are having problems again......praying this passes quickly and you can get back to feeling good again and get off that aweful med.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by ANGELBELIEVER